MAUDE Adverse Event Report: NORIS MEDICAL LTD CORTICAL IMPLANT; CORTICAL DENTAL IMPLANT

NORIS MEDICAL LTD CORTICAL IMPLANT; CORTICAL DENTAL IMPLANT
Model Number NM-M4013
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dhr was reviewed for lot#0025183 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.To date, items of the same lot have been sold without any similar reported event during the period of review.The investigation for this event has not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
A healthcare professional reported that nm-m4013 lot#0025183 implant package faulty (implant was not connected to the holder).The implant wasn't used.The device was forwarded to the manufacturer.No other medical issues were reported.

Brand Name
CORTICAL IMPLANT
Common Device Name
CORTICAL DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
anna dvinska
hataasia 8
nesher 3688808, 
IS  
MDR Report Key22989143
Report Number3011390931-2025-00441
Device Sequence Number9007117
Product Code DZE
UDI-Device Identifier07290108813555
UDI-Public07290108813555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNM-M4013
Device Catalogue NumberNM-M4013
Device Lot Number0025183
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown